# SDR WX0A2022041174055

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 47,576 hours, 18,679 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Steering Unit
- Part number: E21327007
- Part serial: 2652
- Condition: Fault Message
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEEL N/W STRG FAULT DISPLAYED IN FLIGHT. AFTER LANDING QRH RESET SUCESSFUL. / PERFORMED TSM 32-51-00-810-826-A. R/R N/W STEERING CONTROL SERVO. REF AMM 32-51-51 PB 401. R/R BSCU REF AMM 32-42-34 PB 401. PERFORMED OPS CHECKS. OPS CHECKS GOOD. COULD NOT DUPLICATE FAULT. NO FURTHER DEFECTS NOTED AT THIS TIME."
